Alert archive / Colorado / Flash Flood Warnings in 2022
Flash Flood Warning 40, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 28, 2022, 1:23 PM MDT for Costilla County, Huerfano County, Colorado. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2022, 1:23 PM MDT (19:23 UTC)
- Expired
- Jul 28, 2022, 3:15 PM MDT
- In force
- 112 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Costilla County, CO, Huerfano County, CO
The radar
The Pueblo radar (KPUX), 128 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.4 hours before the alert went out and 312 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -245 J/kg
- Mixed-layer LCL
- 3400 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
124
WGUS55 KPUB 281923
FFWPUB
COC023-055-282115-
/O.NEW.KPUB.FF.W.0040.220728T1923Z-220728T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
123 PM MDT Thu Jul 28 2022
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
The Spring Burn Scar in...
Northeastern Costilla County in south central Colorado...
West Central Huerfano County in southeastern Colorado...
* Until 315 PM MDT.
* At 123 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain over the Spring Burn Scar. Between 0.5 and 0.8 inches
of rain have fallen. The expected rainfall rate is 1 inch in 1
hour. Additional rainfall amounts up to 0.5 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
Excessive rainfall over the burn scar will result in debris flow
moving through the North and South Abeyta Creek. The debris flow can
consist of rock, mud, vegetation and other loose materials.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding in and around the Spring Burn
Scar.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of areas in and around
the Spring Burn Scar.
* Some locations that will experience flash flooding include...
Spring Burn Scar north of Highway 160, and La Veta Pass.
This includes the following high risk locations...
South Abeyta Creek near County Road 443, and South Abeyta Creek near
County Road 442.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a life threatening situation. Heavy rainfall will cause
extensive and severe flash flooding of creeks...streams...and
ditches in the Spring Burn Scar. Severe debris flows can also be
anticipated across roads. Roads and driveways may be washed away in
places. If you encounter flood waters...climb to safety.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3763 10525 3771 10525 3768 10495 3754 10507
3758 10521 3757 10520 3759 10525
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1 INCH IN 1 HOUR
$$
KT3 follow-up statements
206
WGUS75 KPUB 281950
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
150 PM MDT Thu Jul 28 2022
COC023-055-282115-
/O.CON.KPUB.FF.W.0040.000000T0000Z-220728T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Costilla CO-Huerfano CO-
150 PM MDT Thu Jul 28 2022
...FLASH FLOOD WARNING FOR THE SPRING BURN SCAR REMAINS IN EFFECT
UNTIL 315 PM MDT THIS AFTERNOON FOR NORTHEASTERN COSTILLA AND WEST
CENTRAL HUERFANO COUNTIES...
At 150 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain over the Spring Burn Scar. Between 0.5 and 1 inch of rain has
fallen. The expected rainfall rate is 0.5 inches in 1 hour.
Additional rainfall amounts up to 0.5 inches are possible across
northeast section of the Spring Burn scar as thunderstorms weaken
and move off the burn scar. Flash flooding is ongoing or expected to
begin shortly.
Excessive rainfall over the burn scar will result in debris flow
moving through the North and South Abeyta Creek and Yellowstone
Creek. The debris flow can consist of rock, mud, vegetation and
other loose materials.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding in and around the Spring Burn Scar.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of areas in and around
the Spring Burn Scar.
Some locations that will experience flash flooding include...
Spring Burn Scar north of Highway 160 and La Veta Pass.
This includes the following high risk locations...
South Abeyta Creek near County Road 443, and South Abeyta Creek near
County Road 442.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a life threatening situation. Heavy rainfall will cause
extensive and severe flash flooding of creeks...streams...and
ditches in the Spring Burn Scar. Severe debris flows can also be
anticipated across roads. Roads and driveways may be washed away in
places. If you encounter flood waters...climb to safety.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3763 10525 3771 10525 3768 10495 3754 10507
3758 10521 3757 10520 3759 10525
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.5 INCHES IN 1 HOUR
$$
KT908
WGUS75 KPUB 282014
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
214 PM MDT Thu Jul 28 2022
COC023-055-282115-
/O.CON.KPUB.FF.W.0040.000000T0000Z-220728T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Costilla CO-Huerfano CO-
214 PM MDT Thu Jul 28 2022
...FLASH FLOOD WARNING FOR THE SPRING BURN SCAR REMAINS IN EFFECT
UNTIL 315 PM MDT THIS AFTERNOON FOR NORTHEASTERN COSTILLA AND WEST
CENTRAL HUERFANO COUNTIES...
At 214 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain have exited northeast portions of the Spring Burn Scar. Between
0.5 and 1 inch of rain has fallen. Flash flooding is expected to
continue until the water has a chance to recede.
Excessive rainfall over the burn scar could result in debris flow
moving through the North and South Abeyta Creek and Yellowstone
Creek. The debris flow can consist of rock, mud, vegetation and
other loose materials.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding in and around the Spring Burn Scar.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of areas in and around
the Spring Burn Scar.
Some locations that will experience flash flooding include...
Spring Burn Scar north of Highway 160, and La Veta Pass.
This includes the following high risk locations...
South Abeyta Creek near County Road 443, and South Abeyta Creek near
County Road 442.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a life threatening situation. Heavy rainfall will cause
extensive and severe flash flooding of creeks...streams...and
ditches in the Spring Burn Scar. Severe debris flows can also be
anticipated across roads. Roads and driveways may be washed away in
places. If you encounter flood waters...climb to safety.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3763 10525 3771 10525 3768 10495 3754 10507
3758 10521 3757 10520 3759 10525
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
KT082
WGUS75 KPUB 282110
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
310 PM MDT Thu Jul 28 2022
COC023-055-282120-
/O.EXP.KPUB.FF.W.0040.000000T0000Z-220728T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Costilla CO-Huerfano CO-
310 PM MDT Thu Jul 28 2022
...FLASH FLOOD WARNING FOR THE SPRING BURN SCAR WILL EXPIRE AT 315
PM MDT THIS AFTERNOON FOR NORTHEASTERN COSTILLA AND WEST CENTRAL
HUERFANO COUNTIES...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
A Flood Watch remains in effect until 1000 PM MDT Thursday for
portions of central Colorado, east central Colorado, south central
Colorado and southeast Colorado.
LAT...LON 3763 10525 3771 10525 3768 10495 3754 10507
3758 10521 3757 10520 3759 10525
$$
KTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 12:49 PM MDT, 34 minutes earlier.
Area forecast discussion, Jul 28, 12:49 PM MDT, 34 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1249 PM MDT Thu Jul 28 2022 .UPDATE... Issued at 1248 PM MDT Thu Jul 28 2022 Starting to see stronger storms firing across the higher terrain, with clouds keeping the southeast plains rather stable at this time. Still expecting storms to continue to fire and move slowly to the east over the immediate adjacent areas, as an embedded disturbance continues to lift out across southern Colorado. The main question is will the plains remain too stable to support continued storm development and movement, with the latest (17z) HRRR run indicating most storms not making it past the I-25 Corridor, save for across the southern I-25 Corridor and out across the far southeast plains through the late evening and over night hours. Will need to continue to monitor future model data and see how unstable the eastern plains can get to support storm development this afternoon and evening. && .SHORT TERM...(Today and tonight) Issued at 424 AM MDT Thu Jul 28 2022 Key Messages: 1) Flood Watch continues over the majority of the region from 10am through 10PM today, but the Watch was expanded to include the rest of the eastern plains from 4PM Thursday through 3am Friday. 2) Flash flooding will be possible over the majority of the region, especially over the burn scars. Persistent moderate to heavy rainfall is expected to present flash flood risks over the plains. 3) A strong to severe storm is possible over the plains with the main hazards being 1 inch hail and 60 mph winds. Currently: Thunderstorms are present over eastern plains north of our CWA. Those thunderstorms are producing an outflow boundary traveling from the NE to the SW, heading towards our mountains. Hi-rez model CAPE values currently are around 500 J/kg and shear is minimal, but I believe that the CAPE may be a little underdone as more moist air that isn't being resolved well behind the boundary would increase CAPE values, it would also serve to lessen the CIN values. As an example, the HRRR was resolving the dewpoint over KCOS to be around 53F, it is currently 58F. Today and Tonight: Models have been wavering between developing convection over the northern I-25 corridor during the early morning since yesterday. The latest set of models do not have it. Storms are visibly struggling to develop with orphan anvils visible on radar. If storms develop, flash flooding will be possible around 6am. A strong moisture tap from both the Gulf of California and the Gulf of Mexico is present today. A shortwave and surface to 700hPa NE upslope winds will develop thunderstorms between 10am and 12pm over the mountains initially. CAPE values early on over the eastern mountains will be around 1000 J/kg, but will increase throughout the day. Weak steering flow aloft and reinforcing NE winds in the low levels are expected to keep slow moving convection over the mountains, hence why there is a Flash Flood Watch out for the mountains. During the early afternoon, the shortwave will begin to develop convection over the eastern plains and over the mountain valleys. The winds will remain from the NE with support from a surface trough that will develop over the plains. The environment over the plains is supportive of strong to severe thunderstorms this afternoon. There is agreement, outside of the GFS, that MUCAPE values will range from 1500 to 2000+ J/kg, but what is less clear is how much shear will exist. The NAM resolves 35+ kts of 0-6km bulk shear values over the far southeastern plains, however that is the outlier. More realistically there will be around 20 to 30 kts of deep shear. Main hazards will be 1 inch hail and 60 mph winds. A more pronounced shortwave will pass overhead during the later afternoon, expanding the coverage of the widespread convection, with an emphasis over the southern plains, and lasting into the overnight. This reinforcing, longer lasting wave, spurred the expansion and extension of the Flash Flood Watch to include Kiowa, Bent, Prowers, and Baca Counties beginning at 4pm and lasting through 3am. There is quite a bit of agreement of lingering moderate to heavy rainfall lasting over the plains. The issue however is the exact location of where the heaviest rainfall will fall. The main consensus is that it will be south of the Highway 50 corridor, however there are some hi-rez guidance that includes Kiowa County, as well. There is uncertainty of how long the thunderstorms will persist over the plains during the overnight, the NAMNest keeps thunderstorms continuing throughout the day tomorrow, but the vast majority hint at the strongest convection diminishing around 9z, with lingering showers continuing into the morning. .LONG TERM...(Friday through Wednesday) Issued at 424 AM MDT Thu Jul 28 2022 Long term AFD: Key messages: 1) Widely scattered to numerous showers and thunderstorms (mainly afternoon) will be possible over the most areas on Friday and Saturday. Best chance of heaviest rainfall totals will be on Friday. Some embedded storms could become strong to severe over southeastern plains, with strong outflow winds to 60 mph and hail up to 1 inch in diameter as the main threat. 2) PM thunderstorms will become more isolated to scattered on Sunday and mostly confined to the mountains, I-25 corridor, and far southern plains. On Monday through Tuesday, PM thunderstorm activity will further diminish and be mainly confined to central mountains. On Wednesday, PM thunderstorm activity will increase again for all areas. 3) Flash flooding will be possible over the burn scars and urban areas through Saturday. Highest risk of this will be on Thursday and Friday. A slight risk of burn scar flooding will be possible from Sunday through Tuesday if storms become stationary over mountains. 4) Temperatures will remain unseasonably cool for Friday, followed by a warming trend throughout the weekend and returning to hot and dry for most areas by early next week. Detailed discussion: Friday through Saturday... The longwave trough will continue to deepen and move down upstream over the midwestern states, as it does, more cooler air advection from the north will move over the region and keep cooler temperatures in place. There will also be an increase an increase of instability with a higher influx of monsoonal moisture in the mid levels over the area with predominantly SE'ly flow in the lower levels and superimposed SW'ly monsoonal flow in the mid levels which will once again produce an extensive coverage of moderate to heavy rainfall possible for many areas with some embedded stronger convection at times. CAMs tend to keep convection lasting into the early morning hours over the eastern plains on Friday morning. Some of the models such as the NAM 4km Nest keep heavy amounts of precipitation over areas that will be under a Flash Flood Warning until 09Z (3 AM), therefore it is possible that this will need to be extended depending on how the CAM model trends are in the upcoming 24 to 36 hours. There will also be an increase in bulk shear over the southeastern plains by later in the day on Friday with some areas east of the Raton Mesa of over 40 kts. Some of the higher CAPE values of nearly 1500 J/kg will also be located over the southern Sangre de Cristo Mountains. Given these parameters, there could be some stronger thunderstorms that form over this area which could potentially become severe as they progress eastward over the southeastern plains. If they do, primary threat with higher LCLs will be strong and gusty outflow winds to 60 mph and hail of up to 1 inch in diameter. Flash flooding will also be a concern throughout the afternoon and evening hours, especially over the burn scar and urbanized areas. With the anticyclonic flow around the high positioned over the southwestern CONUS, the monsoonal moisture will remain in place with a chance of PM storms over most areas of the CWA again going into Saturday. The threat of flash flooding is going to continue during the afternoon and evening hours, especially over the burn scar and urbanized areas. As the ridge begins to slowly progress towards the region, this will begin a gradual warming trend throughout the weekend. Sunday through Wednesday... Deterministic models have been consistent with being in close agreement with the expansion of the ridge over the inner mountain states, as well as and the inverted trough located over the western CONUS slowly progressing further to the west by Sunday along with the mid level monsoonal moisture plume. This will begin to reduce the amount of afternoon/evening thunderstorm activity and keep it more confined to the mountains, and I-25 corridor on Sunday. There will be an area of mid level convergence over northern New Mexico which could also allow for thunderstorms to develop along the CO/NM border and impact the far southern plains later in the afternoon and early evening on Sunday and a few of these storms could become severe due to increased instability over this area with relatively higher CAPE values. Most of the convection should be even further to the west and confined to being over the central mountains on Monday and Tuesday. By Wednesday, general agreement with both deterministic and ensemble models begin to shift the ridge axis slightly eastward with troughing upstream, coupled with more monsoonal moisture plume advection and mid level flow becoming more SW'ly will increase chances of afternoon and evening convection over all areas of the CWA. Models also tend to have the position of an upper level high being located directly over Colorado, which will allow for subsidence to likely overcome a lot of the orographically induced convection over the mountains and perhaps result in only isolated thunderstorm development on Monday and Tuesday during the afternoon. Ensemble members also reflect the gradual warming and drying trend from Sunday through Tuesday. Given this, temperatures can be expected to be back above the seasonal average by Monday, and even warmer on Tuesday, with a strengthening ridge overhead. Temperatures will begin to slightly cool on Wednesday as there will be an increase of more moisture over the region as the ridge slowly begins to propagate eastward with troughing upstream beginning to advance towards the region. -Stewey && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1153 AM MDT Thu Jul 28 2022 With a weak disturbance and ample available moisture embedded within weak flow aloft, and upslope flow across the southeast plains, scattered to numerous showers and thunderstorms are still expected to develop over and near the higher terrain. How far east these storms move and continue to develop remains in question, with clouds across the southeast plains have limited instablity through the early afternoon. With that said, still expecting VFR and occasional MVFR conditions at COS, PUB and ALS with a few passing showers through the early afternoon. Stronger storms still look to develop across the mts and slowly move east across the terminals between 22Z Thursday and 02Z Friday, with brief IFR conditions with heavy rainfall, gusty outflow winds and small hail possible. Storms and showers may linger across the southern mts and across the San Luis Valley through the late night hours. There is a low probability of seeing patchy IFR stratus and fog at all 3 terminals though will not include in the tafs at this time. && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch until 10 PM MDT this evening for COZ062-065>075- 077>080-083>089-093. Flood Watch through late tonight for COZ094. Flood Watch from 4 PM MDT this afternoon through late tonight for COZ095>099. && UPDATE...MW SHORT TERM...SKELLY LONG TERM...STEWARD AVIATION...MW
Hazardous weather outlook, Jul 28, 11:33 AM MDT, 1 hour 50 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1133 AM MDT Thu Jul 28 2022 COZ058>089-093>099-291745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1133 AM MDT Thu Jul 28 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Showers and thunderstorms are expected over most of south central and southeast Colorado today. Storms will develop over and near the higher terrain through the rest of the morning, with storms continuing to develop and move slowly east through the afternoon and evening hours. Showers and storms will continue through the overnight hours, especially across the southern mountains and San Luis Valley through the far southeast plains. Storms will be slow moving and capable of producing very heavy rain in short period of time, leading the threat of flash flooding across the area into tonight. In addition to the heavy rain threat, a few stronger storms across the I-25 Corridor and eastern Plains could produce gusty outflow winds of 50 to 60 mph, hail to the size of nickels and frequent cloud to ground lightning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Scattered to numerous showers and thunderstorms will be likely for Friday through Saturday over most areas. The risk for flash flooding will be elevated for these days, especially for the burn scars and urbanized areas. The highest risk for flash flooding will occur on Friday. A few stronger thunderstorms may occur at times, with the highest probability over the southeastern plains Friday afternoon and early evening. Main threat with these storms will be strong and gusty outflow winds to 60 mph and hail up to 1 inch in diameter, along with torrential rainfall, and dangerous cloud to ground lightning. On Sunday, afternoon and evening thunderstorms should be more isolated and confined to the mountains and southeastern plains, with only a few thunderstorms possible along the I-25 corridor and over the San Luis Valley. On Monday and Tuesday, afternoon and evening thunderstorms will be even more isolated and mainly over the central mountains. On Wednesday, thunderstorms will become more scattered across all areas. There will still be a slight risk of burn scar flash flooding for each of these days, if thunderstorms become nearly stationary over these areas. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 23/23
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 6:13 PM MDT | Special Weather Statement | PUB | Prowers | 32 min |
| Jul 27, 6:40 PM MDT | Special Weather Statement | PUB | Saguache | 35 min |
| Jul 27, 6:54 PM MDT | Special Weather Statement | PUB | Baca | 51 min |
| Jul 28, 4:52 AM MDT | Special Weather Statement | PUB | Custer | 38 min |
| Jul 28, 5:08 AM MDT | Flash Flood Warning | PUB | Custer, Pueblo | 2 hr |
Nearby
Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.